# SDR 95ZZZM558

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Engine: Pwa JT3D7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Jfc Lines
- Part number: 708241
- Condition: Chaffed
- Location: Nr 4 Fuel Contrl
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

TJSJ - ON DEPARTURE, THE NR 4 ENGINE FLAMED OUT AT FL 310.  THE FLIGHT CREW CONTINUED THE SHUT DOWN PROCEDURES.  NO ABNORMALITIES COULD BE IDENTIFIED.  THE ENGINE WAS RE-STARTED, AND OPERATED NORMALLY, WITH THE EXCEPTION OF HIGH FUEL CONSUMPTION.  THE ENGINE WAS PRECAUTIONARILY SHUT DOWN, AND THE AIRCRAFT RETURNED TO TJSJ FOR MAINTENANCE.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE JFC SUPPLY AND LOW PRESSURE OUTPUT LINES CHAFFED AND LEAKING.  THE LINES WERE REPLACED, AND THE AIRCRAFT RETURNED TO SERVICE.  REF NR IXXA199584.
